default-icon
Periods after 1st dose of covishield
Hi, Will there be any delay in periods after the 1st dose of covishield vaccine. After the 1st dose I had headache and fever,i have taken paracetemol,After that health condition was normal, but my periods date is approaching and I don't feel any symptoms. Kindly advise.
218 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Yes. Can be delayed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +195
Consult with a doctor
Online now
It can be delayed
Next Steps
Consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It can get delayed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes could be .. nothing to worry
Next Steps
For further consultation contact me on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.